Mysterious deaths and illnesses due to E-cigarettes? Researchers have first track

After two deaths and more than 200 lung diseases in possible connection with the use of E-cigarettes in the USA, there seems to be a hot track. Investigations of the smoked products had placed a substance in the focus that might be for the complaints, reports the Washington Post. The newspaper, citing internal communication of the health authority FDA (Food and Drug Administration) with the authorities of the affected Federal States. (Read here in the star more to the enigmatic disorders.)

Ill smoke E-cigarettes: e-Liquids to blame?

The substance, present in different brands in several of the so – called Liquids – liquids that are vaporized, and is therefore an Oil which is extracted from the Vitamin E. The investigators have found that Vitamin-E-acetate in the samples of cannabis products, which had smoked the Diseased previously. In some US States, the sale of THC is allowed in products.

Vitamin E occurs naturally in various foods, such as Oils or nuts. As the “Washington Post” reported, the substance due to its molecular structure, by Inhalation dangerous.

In a statement to the news Agency DPA, the FDA has not commented on the report directly. She stated that more information would be needed in order to understand the connection between the particular products or substances, and the reported cases of the disease better. “There is no substance, including a Vitamin-E-acetate, which was identified in all the samples,” it said. The composition of the substances in the samples, of which the FDA is now more than 100 have received, are only a piece of the puzzle. The investigations went on.

In the US, the messages of unexplained lung diseases that occur after the consumption of E-cigarettes, in the past few weeks, frequently had. More than 200 illnesses and two deaths had occurred in a number of States. The symptoms ranged from respiratory complaints, shortness of breath and chest pain to cases of gastro-intestinal disorders with vomiting and diarrhea. Many of those Affected had consumed Liquids with the psychoactive Cannabis ingredient THC.

New in health